# SDR AALA20160601005

- Difficulty date: May 31, 2016
- Submitted: June 1, 2016
- Operation: Air carrier
- Aircraft: N961AN
- Make and model: Boeing 737823
- Aircraft serial: 30092
- Aircraft time: 45,784 hours, 19,146 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Bearing
- Condition: Failed
- Location: Apu
- Component: Apu, Honeywell
- Component part number: 351A10001
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GNDED.  DURING INSPECTION OF APU FOR HIGH OIL CONSUMPTION IAW FIM 49-95-00 IT WAS NOTED THAT THE APU PRODUCES FLAMES OUT OF TAIL PIPE AT START UP.  SUSPECT REAR TURBINE BEARING FAILURE.  R & R APU IAW AMM 49-11-00.
